# SDR HEEA968816

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Rnav
- Part number: 066401018
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOTE ARNAV LIGHT ALWAYS ILLUMINATED WHEN UNIT IS TURNED ON. SENT TO THE RADIO SHOP FOR  REPAIR.
